# SDR IPXA2015092293804

- Difficulty date: August 29, 2015
- Submitted: September 23, 2015
- Operation: Air carrier
- Aircraft: N139UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0822
- Aircraft time: 14,874 hours, 9,643 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: A5766100117800
- Part serial: FH1551
- Condition: Dented
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 5YR,  DENTS IN AILERON AND GOUGES.   R & R AILERON IAW AMM 27-11-28.
